# SDR CA960909026

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech E95
- Engine: Lyc IO360B1B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: 35361133
- Condition: Slipped
- Location: Main Gear
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, THE LANDING GEAR FAILED TO RETRACT, THE AIRCRAFT RETURNED AND LANDED WITHOUT INCIDENT. A SUBSEQUENT INSPECTION REVEALED THAT THE LANDING GEAR SAFETY SWITCH HAD SLIPPED THUS NOT ACTUATING THE SWITCH WHEN THE GEAR WAS FULLY EXTENDED. THE SAFETY SWITCH WAS SECURED, ADJUSTED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
